# SDR DALA2022033002132

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT AREA CONTINUITY FITTING LH SIDE. CORRECTIVE ACTION: COMPLIED WITH ER/A 597259-14AD REV. ORIGINAL. (2176481)
